# SDR SIMA200221901

- Difficulty date: August 7, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 7277120501
- Part serial: 9908
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4173 - DURING TAXI, FLIGHT CREW REPORTED SMOKE COMING FROM PASSENGER READING LIGHT AT SEAT 7A.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER SERVICE UNIT PCB ASSEMBLY AT ROW 7 IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
